On D-dimension of metrizable spaces

Tom 140 / 1991

Wojciech Olszewski Fundamenta Mathematicae 140 (1991), 35-48 DOI: 10.4064/fm-140-1-35-48

Streszczenie

For every cardinal τ and every ordinal α, we construct a metrizable space $M_α(τ)$ and a strongly countable-dimensional compact space $Z_α(τ)$ of weight τ such that $D(M_α(τ)) ≤ α$, $D(Z_α(τ)) ≤ α$ and each metrizable space X of weight τ such that D(X) ≤ α is homeomorphic to a subspace of $M_α(τ)$ and to a subspace of $Z_{α+1}(τ)$.

Autorzy

  • Wojciech Olszewski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek